MathSciNet Relay Station
MathSciNet bibliographic data
MR865783 (88j:58053) 58F08 (54C05 54H20)
Blokh, A. M. Dynamical systems on one-dimensional branched manifolds. I. (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. No. 46 (1986), 8--18; translation in J. Soviet Math. 48 (1990), no. 5, 500–508
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement